Topical application of ankaferd hemostat in a patient with gastroduodenal amyloidosis complicated with gastrointestinal bleeding


Beyazit Y., Onder F. O. , Torun S., Tas A., Purnak T., Tenlik I., ...Daha Fazla

BLOOD COAGULATION & FIBRINOLYSIS, cilt.24, ss.762-765, 2013 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 24 Konu: 7
  • Basım Tarihi: 2013
  • Doi Numarası: 10.1097/mbc.0b013e328362d996
  • Dergi Adı: BLOOD COAGULATION & FIBRINOLYSIS
  • Sayfa Sayıları: ss.762-765

Özet

Amyloidosis rarely manifests itself as gastrointestinal hemorrhage, especially in the absence of systemic involvement. Despite urgent endoscopic and/or pharmacological therapy, bleeding due to gastric amyloidosis usually recurs after a short period and has considerable morbidity and mortality rates, even in patients undergoing gastrointestinal surgery. For this reason, there is a need for a therapeutic armamentarium for such cases that is effective, easily applicable and has minimal side effects. In this respect, ankaferd blood stopper (ABS) offers a well tolerated and effective alternative approach for these patients. Herein we would like to report a 77-year-old man who had massive bleeding from a gastric ulcer complicating primary gastroduodenal amyloidosis, in whom topical ABS was successfully applied. (C) 2013 Wolters Kluwer Health | Lippincott Williams & Wilkins.